# SDR REXA2021092300762

- Difficulty date: September 17, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Lug
- Part number: CC6701805211
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"WHILE REMOVING RH AILERON WING SIDE BUSHINGS FOUND 4EA CENTER LAG
BORES TO BE OVERSIZED MEASURING 0.8900"".                         
"	" REPAIRED DAMAGE IAW MHIRJ REO 690-57-51-232 REV -- DATED 2021-09-09
WVAC EMP STAMP # 780 MTC.                                           
"
ADDITIONAL PART NUMBERS: CC670-18052-12, CC670-18054-3 AND CC670-18054-4
